RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1067–1070 (Mi dan39211)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On informational futures of amenable groups

B. S. Pitskel'

Moscow State University of Transportation

Full text: PDF file (632 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.54
Presented: A. N. Kolmogorov
Received: 08.01.1975

Citation: B. S. Pitskel', “On informational futures of amenable groups”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1067–1070

Citation in format AMSBIB
\Bibitem{Pit75}
\by B.~S.~Pitskel'
\paper On informational futures of amenable groups
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1067--1070
\mathnet{http://mi.mathnet.ru/dan39211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0390176}
\zmath{https://zbmath.org/?q=an:0326.28027}


Linking options:
  • http://mi.mathnet.ru/eng/dan39211
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1067

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. V. Safonov, “Information pasts in groups”, Math. USSR-Izv., 22:2 (1984), 393–398  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019